A.Vogel Blog



home / health / muscles and joints / questions and answers

I have osteoarthritis in my groin and back. I am in a lot of pain. I have this burning feeling in my feet and legs and pain in the top part of my legs. Prednisone helps. What can I do?

Osteoarthritis is caused by the combination of inflammation and eroded cartilage. To help calm things down, you can use Stinging Nettle and Joint Pain Relief from A.Vogel. Joint Pain Relief will gradually help calm the pain and burning sensation. If your cartilages are completely eroded, you will need ongoing support because there is nothing to prevent your bones from painfully rubbing on each other. If you still have some cartilages left, your joints should gradually improve but it will take time. To improve your condition, it helps to adapt your diet and lifestyle. See this text on arthritis >>> Improve your lifestyle

0 article in you cart

Win a trip to visit our gardens in Switzerland!